×

Found 349 Documents (Results 1–100)

100
MathJax

Brieskorn manifolds, generalized Sieradski groups, and coverings of Lens spaces. (English. Russian original) Zbl 1423.57001

Proc. Steklov Inst. Math. 304, Suppl. 1, S175-S185 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 23, No. 4, 85-97 (2017).
MSC:  57M05 20F05 57M12 57N10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Homology spheres yielding lens spaces. (English) Zbl 1441.57016

Akbulut, Selman (ed.) et al., Proceedings of the 24th Gökova geometry-topology conference, Gökova, Turkey, May 29 –June 2, 2017. Somerville, MA: International Press; Gökova: Gökova Geometry-Topology Conferences (GGT). 73-121 (2018).
MSC:  57K30 57R65
PDF BibTeX XML Cite
Full Text: arXiv

Building non singular Morse-Smale flows on 3-dimensional lens spaces. (English) Zbl 1359.37065

Casas, Fernando (ed.) et al., Advances in differential equations and applications. Selected contributions given at the 23rd congress on differential equations and applications, CEDYA/13th congress of applied mathematics, CMA, September 9–13, 2013. Cham: Springer (ISBN 978-3-319-06952-4/hbk; 978-3-319-06953-1/ebook). SEMA SIMAI Springer Series 4, 77-84 (2015).
MSC:  37D15 57M50
PDF BibTeX XML Cite
Full Text: DOI

Approximation numbers of classes of symbolic operators. (English) Zbl 1299.47049

Borichev, Alexander (ed.) et al., Recent trends in analysis. Proceedings of the conference in honor of Nikolai Nikolski on the occasion of his 70th birthday, Bordeaux, France, August 31 – September 2, 2011. Bucharest: The Theta Foundation (ISBN 978-606-8443-02-7). Theta Series in Advanced Mathematics 16, 159-175 (2013).
MSC:  47B33 46E30 47B06
PDF BibTeX XML Cite

Generalized normal homogeneous spheres \(S^{4n+3}\) with greatest connected motion group \(\mathrm{Sp}{(n+1)\cdot \mathrm{U}(1)}\). (English. Russian original) Zbl 1285.53040

Sib. Math. J. 54, No. 5, 776-789 (2013); translation from Sib. Mat. Zh. 54, No. 5, 972-988 (2013).
MSC:  53C30
PDF BibTeX XML Cite
Full Text: DOI

Legendrian grid number one knots and augmentations of their differential algebras. (English) Zbl 1222.57004

Banagl, Markus (ed.) et al., The mathematics of knots. Theory and application. Berlin: Springer (ISBN 978-3-642-15636-6/hbk; 978-3-642-15637-3/ebook). Contributions in Mathematical and Computational Sciences 1, 143-168 (2011).
MSC:  57M25 57R17 57M27
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification